| Catalog Number |
486613602 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/08/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately 8 years post-operatively, imaging revealed a xia polyaxial screw tip fracture and the fracture of two radius vitallium rods.This report captures the second of two radius vitallium rods.
Additional Manufacturer Narrative
H3 other text : no product returned.
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.
Event or Problem Description